# SDR QMLA2010051310012

- Difficulty date: May 13, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N137AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0326
- Aircraft time: 2,524 hours, 9,597 cycles
- Engine: Pwa PW206B2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Part time: 2,524 hours
- Component: Pump
- Component part number: L290M20A1014
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ACFT START-UP, NR 1 HYD PUMP CAUTION INDICATION ILLUMINATED ON CAD.  PILOT SHUTDOWN ACFT. TROUBLESHOOTING REVEALED NR 1 HYD PUMP SHAFT WAS SHEARED. R & R NR 1 HYDRAULIC PUMP UNDER WO 100675.
